MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL STEM INSERTER

EXACTECH, INC. EQUINOXE; HUMERAL STEM INSERTER
Catalog Number 301-09-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.No information provided in the following section(s).
 
Event or Problem Description
As reported, during a initial tsa, the surgeon was inserting/impacting the humeral stem when the black plastic washer surrounding the screw fractured falling on the floor rendering the inserter useless until repaired.No pieces feel into the wound.The broken washer was retrieved and will be returned with the device.Patient was last known to be in stable condition following the event.No specific patient information is available.
 
Additional Manufacturer Narrative
Narrative text; section h10: (h3) the broken instrument reported was likely the result of repeat cleaning and sterilization cycles and exposure to impaction forces which likely led to crack initiation, propagation, and ultimate fracture of the stem inserter sphere.

Brand Name
EQUINOXE
Common Device Name
HUMERAL STEM INSERTER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11331701
Report Number1038671-2021-00049
Device Sequence Number19053343
Product Code LXH
UDI-Device Identifier10885862557681
UDI-Public10885862557681
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301-09-10
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;